# SDR 2000UALA00189

- Difficulty date: April 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 35,657 hours, 5,598 cycles
- Engine: Pwa PW4060
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAIN''S AIRSPEED INDICATOR STUCK AT 60 KTS.  REJECTED TAKEOFF AT 90 KTS.  RTB.  *S/D*  REPLACED CAPTAIN''S MACH AIRSPEED INDICATOR (MASI).  ACFT HAS NO SIMILAR FAULTS SINCE MASI REPLACEMENT ON APRIL 13, 2000.  UPDATED SHOP FINDINGS 5/16/2000 : TESTED OK. NO FAULTS FOUND.  MOTOR BEARINGS WERE REPLACED PRECAUTIONARY.
